# SDR DALA2021031601491

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,341 hours, 22,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6808 SLIDE INDICATOR LIGHT INOP OR DAMAGED LOCATIONS:652. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR AREA AND RE ENGAGED GIRT BAR ON THE DOOR. FUNCTIONAL CHECK GOOD. (1754023)
